Feel Terrible

Hello, I haven't been about for a few weeks... I've had a good couple of weeks but it's back.

I saw the Dr. yesterday - have been prescribed citalopram, I've taken one and feel awful, I feel anxious and sick.

This is so hard, the depression, the anxiety, I don't think I can cope - its getting too much now and too regular. I don't get enough 'good' time to sort myself out before the next crisis.

I praying this passes, I want to go to work, come home and live life.

11 Replies

oldestnewest
  • Hi luv i know how you feel i have had a awful week and its back ended up in hospital again wed my chest was killing i was so scared luv i am taking citalopram too and i have had a couple of days good then bad again i know its hard luv but sometimes we have to shake ourselves down and start each day as it comes and you will feel awful to start when i 1st took them i felt as tho i was literally going mad i told my other half to put me into a mental institute i had such weird thoughts running through my mind i couldnt explain and the panic attacks scared me to hell they still do but i am trying to focus on other things and keep myself very busy keep blogging people will help your not alone xxxxx

  • Thank you, I am struggling, luckily I have friends who never seem to tire of my depression/anxiety.

    The waking up in the early hours is the hardest, I lie here for hours literally rocking backwards and forwards.

    Once occupied I seem so much better, I am working which is hard but I don't want to be penalised for sickness when they are the ones who have taken away my self esteem plus sitting at home is possibly the worst thing I can do.

    I am looking for tthe positives... I have friends, a job, a cat - I am very fortunate which makes me feel v. selfish when I'm down .

    Thank you for taking time to write, it's really appreciated.

  • Hi

    Sorry you are feeling down , try not to think its the meds that are making you feel this way (thats if you are as you have only took one & they wont work that quick ) takes weeks before they do

    I no its a struggle with this anxiety etc & we do feel worn out , but we are all stronger than we think & so are you , think you had a couple of good weeks , i no it makes us down when it comes back , but you will have some more good weeks as time goes on , & 2 will turn in to 3 & so on , dont give up hope , you will get there

    Always think if you were suffering from any other kind of illness you would be kind to yourself & give yourself time to get strong & recover , this is the same , so be kind to yourself

    Love

    whywhy

    xxx

  • Thank you. I was at my worst yesterday.

    I liken it to being in the sea,, one moment it's relatively calm and the next I'm hit by a wave... of emotion, regret, despair, anxiety.

    Thank you for your help, it has helped, it's made me think of my recovery and that there will be good days.

    Take care, have a good weekend..

  • I started on citalopram 2wks ago ,iv had no effects apart from panicky 1s were I think I'm gonna die ,but at least I'm not crying every day like I used too,doc says they take a few wks to kick in ,even though I had a panic attack outside today ,I didn't get upset like I would normally have done,I think these tabswill help

  • Hi Ladygrey,

    Medication does give you these horrible fleeting bad and scary thoughts flashing through your head. do persevere though and in time when the med. kicks in properly it will really get better for you. Hard to think of it happening, I know, when you're in a bad place, but do carry on.

  • Is the Citalopram new for you? No anti-depressant will work for at least a few weeks. I find Mirtazapine is the only one that works for me, especially as it has anti-anxiety properties too and this part of it usually works within a day or two or even straight away. However a holistic appraoch to your recovery is always best. For me I am starting to look at physical exercise - walking more in particular, a good diet and talking therapy and maybe CBT. Yes keeping yourself occupied is always a big help as long as you don't overdo it. I also find saying to yourself "I am NOT going mad and it WILL get better" also helps, because invariably it will. Good luck.

  • hi ladygrey.

    persevere with the tablets and you will feel bettewr but they do take a few weeks to kick in good luck

  • hi I feel the same as you I went on to you tube for mindfulness full body scan I enjoyed it systems getting better for me just started taken tablets

  • Hi i have been put on a low dose of Citalopram this is the second day of taking them. I was scared as i dont like taking any kind of medication. The Doctor i saw took the time to listen and said it might make you feel sick and you may feel a little more anxious but once they are in the system will start to feel better and cope with things better. I was reassured that being persistent will have a positive outcome.

    Try and think positive and give it time to work.

    Good Luck

    Hugs

    Seyi x

  • Firstly, thank you for your kind words and taking time to reply.

    I'm not new to this medication, starting back on them is always so difficult.

    I'm trying to relax and not worry about what everyone else is doing - I need to set myself goals - not major ones but goals that work towards something new.

    Thank you again.

You may also like...